# SDR AALA201808019014

- Difficulty date: July 25, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 66,220 hours, 8,520 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONLY THREE LAVATORIES HAD NORMAL OPERATIONAL FLUSH 2F-1R, 2F-1L, AND 4F-R. TWO WERE COMPLETELY UNUSABLE AND NO FLUSH: 1A-L AND 3F-1L THREE WERE VERY WEAK NEARLY USABLE 3F-2R, 3F-1R, 4F-L. AIRCRAFT ABOVE 16000.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO LHR WITHOUT FURTHER INCIDENT. FOUND BLANKING PLATE MISSING ON MID WASTE TANK REPAIR PER EA 282748. REPLACED LEVER SENSOR PER 39-33-01.SEE ALSO SDR# AALA201807269003 FOR MID WASTE TANK.  THE AIRCRAFT WAS GROUNDED.
